MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/8 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/8 PCC
Model Number MMT-876
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.It was reported that the patient's infusion set's tubing detached at the site connector.The site location was his right side of abdomen and the pump was also located on the right side of abdomen.Moreover, the infusion had been in use for one day.Reportedly, the infusions were stored in normal airconditioned space.There was not any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, (on the day of this report (b)(6) 2020), the patient's blood glucose level was 280 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key10424489
Report Number3003442380-2020-00356
Device Sequence Number2949403
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-876
Device Lot Number5300559
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1